A sufficient condition for graphs with 1-factors

Gary Chartrand; Donald L. Goldsmith; Seymour Schuster

Colloquium Mathematicae (1979)

  • Volume: 41, Issue: 2, page 339-344
  • ISSN: 0010-1354

How to cite


Gary Chartrand, Donald L. Goldsmith, and Seymour Schuster. "A sufficient condition for graphs with 1-factors." Colloquium Mathematicae 41.2 (1979): 339-344. <http://eudml.org/doc/267165>.

author = {Gary Chartrand, Donald L. Goldsmith, Seymour Schuster},
journal = {Colloquium Mathematicae},
keywords = {cut sets; 1-factor},
language = {eng},
number = {2},
pages = {339-344},
title = {A sufficient condition for graphs with 1-factors},
url = {http://eudml.org/doc/267165},
volume = {41},
year = {1979},

AU - Gary Chartrand
AU - Donald L. Goldsmith
AU - Seymour Schuster
TI - A sufficient condition for graphs with 1-factors
JO - Colloquium Mathematicae
PY - 1979
VL - 41
IS - 2
SP - 339
EP - 344
LA - eng
KW - cut sets; 1-factor
UR - http://eudml.org/doc/267165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.